# SDR UPS03840889

- Difficulty date: June 17, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT WING LE. LOWER SKIN IS CRACKED AT SCREWHOLE AT XFS 834     STOPDRILLED CRACK,NDT VERIFIED STOPDRILL TERMINATES CRACK,FABRICATED AND INSTALLED DOUBLER I.A.W. DC8-5720-4087-B
